# SDR DL764091237

- Difficulty date: July 20, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 32,791 hours, 8,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 4100941C
- Condition: Failed
- Location: Fwd Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR/FUME PRESENT THROUGHOUT THE AIRCRAFT.  SMELL WENT AWAY AFTER TURNING UTILITY BUS OFF.  STRONG SMELL WAS REPORTED AFT GALLEY LT SIDE/C CARRIED OUT FAULT ISOLATION FOUND LT RECIRC FAN C/B TRIPPED IN E&E BAY.  RESET C/B RAN FAN SMELL APPEARED IN CABIN.  DUE NIL STOCK FWD TO MCO PLACARD.  C/B PULLED AND COLLARED.  RECORD INCOMPLETE - CORRECTIVE ACTION NOT ACCOMPLISHED.
